# SDR AALA20020655

- Difficulty date: April 26, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN BENT AND GOUGED AT STATION 475 BETWEEN LONGERON 23R AND 25R, AFT SIDE OF FORWARD CARGO DOOR CUTOUT.  BLENDED OUT DAMAGED AREA.  INSTALLED EXTERNAL DOUBLER REPAIR PER AARD 53-30-00-6, REPAIR 6.  (M)
